# SDR 08FDEA04338

- Difficulty date: September 16, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 40,365 hours, 20,712 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP INBD W/ HOLES OVALIZED AT FRONT SPAR OF RIB 7 THE FRONT SPAR WAS REPAIRED IAW EA 6-5750-121702.
